# SDR GTIA040312

- Difficulty date: March 27, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CRACKED AT FS 905 36 INCHES LBL.  REMOVED CRACKED FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
